MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 PINNACLE DM LINER 60_51; TOTAL HIP JOINT REPLACEMENT PROSTHESIS

DEPUY IRELAND - 9616671 PINNACLE DM LINER 60_51; TOTAL HIP JOINT REPLACEMENT PROSTHESIS
Catalog Number 121860051
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had mdm implants in situ with active infection requiring a washout and replacement of head and liners.Implants were sent the morning of case, which started at 8:00.At 8:07 they couldn't be located.At this stage the surgeons were scrubbed for the case and the patient was anaesthetized.The surgeons agreed to slow down the surgery to give the courier more time to arrive, meaning that the patient had a longer anesthetic time than required.Was procedure successfully completed? --> yes was surgery delayed due to the reported event? --> yes, if yes, number of minutes: --> 30+ minutes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required product/lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5, d6a, d4 (lot, expiration date, udi), h4 corrected: d1, d4 (catalog) if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received: 1.Can you please confirm if the mdm implants are ours ! depuy? or stryker? depuy.2.The head and liner was not explanted nor re-implanted.3.Or implanted with new ones delivered by the driver? implanted with new ones.4.The patient was under anaesthecia for 3 hours.5.There was a 1 hour surgical delay.6.Has the patient follows normal clinical post op course? yes.7.No reports for further infection.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Product description:- pinnacle dm liner 60_51, product code:- 121860051, lot no:- 9864096, quantity of manufactured:- (b)(4).Date of manufacturing:- 07-sep-2021, expiry date:- 31-aug-2031.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : product description:- pinnacle dm liner 60_51, product code:- 121860051, lot no:- 9864096, quantity of manufactured:-(b)(4).Date of manufacturing:- 07-sep-2021, expiry date:- 31-aug-2031.Device history review : a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities were identified.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PINNACLE DM LINER 60_51
Common Device Name
TOTAL HIP JOINT REPLACEMENT PROSTHESIS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19383588
Report Number1818910-2024-11427
Device Sequence Number4036180
Product Code LPH
UDI-Device Identifier10603295520313
UDI-Public(01)10603295520313(17)310831(10)9864096
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K200854
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121860051
Device Lot Number9864096
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer05/27/2024
05/29/2024
06/28/2024
07/16/2024
07/24/2024
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date05/28/2024
06/04/2024
07/01/2024
07/22/2024
07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; APEX HOLE ELIM POSITIVE STOP; ARTICUL/EZE BALL 28 +5 BR; ARTICUL/EZE BALL 28 +5 BR; BI MENTUM PFR PE LINER 5128; BI MENTUM PFR PE LINER 5128; UNKNOWN BI-MENTUM HIP ACETABULAR LINER; UNKNOWN HIP FEMORAL HEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown